# SDR SWAA042705

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 18,807 hours, 10,887 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A4901
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND LT WING SUPPORT ANGLE AT REAR SPAR PANEL BETWEEN SPOILER NR 5 AND SPOILER NR 6, CRACKED.  REMOVED AND REPLACED ANGLE PER SRM.
